MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC BLANKETROL

GENTHERM MEDICAL, LLC BLANKETROL
Model Number 233
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint # (b)(4) received march 17, 2026.No patient involvement.
 
Event or Problem Description
The customer reported that they found black discoloration on the cpu board and a blown fuse.

Brand Name
BLANKETROL
Common Device Name
BLANKETROL
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
Manufacturer (Section G)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
Manufacturer Contact
angie gegner
12011 mosteller rd
cincinnati, OH 45241
5133265228
MDR Report Key24871852
Report Number1516825-2026-00003
Device Sequence Number8921325
Product Code DWJ
UDI-Device Identifier10613031871074
UDI-Public(01)10613031871074
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number233
Device Catalogue Number87
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown